# SDR IPXA3579030

- Difficulty date: June 13, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 22,111 hours, 15,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5278
- Condition: Corroded
- Location: Bs 411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-11, MAIN CABIN FLOOR SEAT TRACK CORRODED AT FASTENER HOLES, BS 411, RBL 44.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-30-52-2R-1 AND 53- 00-52-2R-5.
